# SDR SWI2025F01174

- Difficulty date: April 10, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N614SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10051
- Aircraft time: 49,963 hours, 37,046 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER SPLICE AT FS.477 STGR26L.    REMOVED AND INSTALLED NEW STRINGER 26L SPLICE AT FS477 IAW SRM 51-42-06-001-001 A01 AND DWG SH670-30006 REV A, LEAK CHECK PASSED. COMPLIED WITH TASK 51-900-1002-SKY.
